# SDR USAA2008121992282

- Difficulty date: December 3, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 57,342 hours, 38,422 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 6567172017
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - CORROSION ON STABILIZER BEAM AFT SUPPORT FITTING AT LT MAIN LANDING GEAR.  REPLACED STABILIZER BEAM AFT SUPPORT FITTING IAW AMM 57-15-00-4.
